Advertisement

Doklady Mathematics

, Volume 98, Issue 1, pp 370–372 | Cite as

On New Arithmetic Properties of Determinants of Hankel Matrices

  • V. P. Platonov
  • M. M. Petrunin
Mathematics
  • 17 Downloads

Abstract

We construct an infinite-dimensional Hankel matrix H with elements of the form m/2l, where m, l ∈ ℤ, with the following property: the divisors of the numerators of its principal minors contain all prime numbers.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V. P. Platonov, Russ. Math. Surv. 69 (1), 1–34 (2014).CrossRefGoogle Scholar
  2. 2.
    V. P. Platonov, Russ. Math. Surv. 72 (5), 963–964 (2017).CrossRefGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2018

Authors and Affiliations

  1. 1.Scientific Research Institute for System AnalysisRussian Academy of SciencesMoscowRussia
  2. 2.Steklov Mathematical InstituteRussian Academy of SciencesMoscowRussia

Personalised recommendations